Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 105, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 11, 2008, 8:56 PM CDT for Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 8:56 PM CDT (01:56 UTC)
- Expired
- Apr 11, 2008, 10:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 110 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2730 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -117 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 120158
SVRMOB
ALC023-025-129-MSC041-153-120300-
/O.NEW.KMOB.SV.W.0105.080412T0156Z-080412T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
856 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
NORTHWESTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 1000 PM CDT
* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WOODS BLUFF TO MILLRY TO
SMITHTOWN...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SERVICE...KOENTON AND BATTLES BY 905 PM CDT...
OPINE AND COFFEEVILLE BY 910 PM CDT...
SILVER CROSS AND LOPER BY 915 PM CDT...
TALLAHATTA SPRINGS BY 920 PM CDT...
TALLAHATTA SPRINGS AND FRANKVILLE BY 925 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3194 8767 3163 8797 3141 8831 3138 8883
3142 8882 3164 8842 3196 8806
TIME...MOT...LOC 0156Z 270DEG 17KT 3190 8803 3164 8831
3143 8869
$$2 follow-up statements
000
WWUS54 KMOB 120231
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CDT FRI APR 11 2008
ALC023-025-129-MSC041-153-120300-
/O.CON.KMOB.SV.W.0105.000000T0000Z-080412T0300Z/
WASHINGTON AL-CLARKE AL-CHOCTAW AL-GREENE MS-WAYNE MS-
930 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN WAYNE...EXTREME NORTHEASTERN GREENE...SOUTHEASTERN
CHOCTAW...NORTHWESTERN CLARKE AND NORTHWESTERN WASHINGTON COUNTIES...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF GROVE
HILL TO 14 MILES NORTHEAST OF CHATOM TO 16 MILES WEST OF
CHATOM...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BIGBEE BY 935 PM CDT...
YARBO AND STATE LINE BY 940 PM CDT...
YELLOW PINE BY 945 PM CDT...
THOMASVILLE BY 950 PM CDT...
JORDAN AND CHILTON BY 955 PM CDT...
CHATOM BY 1000 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3194 8767 3163 8797 3141 8831 3141 8864
3150 8847 3164 8842 3196 8806
TIME...MOT...LOC 0230Z 270DEG 17KT 3191 8786 3165 8814
3144 8852
$$000
WWUS54 KMOB 120254
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
954 PM CDT FRI APR 11 2008
ALC023-025-129-MSC041-153-120304-
/O.EXP.KMOB.SV.W.0105.000000T0000Z-080412T0300Z/
WASHINGTON AL-CLARKE AL-CHOCTAW AL-GREENE MS-WAYNE MS-
954 PM CDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE...EXTREME
NORTHEASTERN GREENE...SOUTHEASTERN CHOCTAW...NORTHWESTERN CLARKE AND
NORTHWESTERN WASHINGTON COUNTIES EXPIRES AT 1000 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3194 8767 3163 8797 3141 8831 3141 8864
3150 8847 3164 8842 3196 8806
TIME...MOT...LOC 0254Z 270DEG 17KT 3191 8773 3165 8801
3144 8839
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 8:45 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 11, 8:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT FRI APR 11 2008
.UPDATE...PACKAGE UPDATED TO REFLECT LOCAL EXTENSION OF SVR WATCH
199 TO 11 PM. AFTER COORD WITH SPC...WAS FELT A LOCAL EXTENSION WAS
A BETTER WAY TO HANDLE LINE OF SHRA/TSRA MOVING OVER THE
NORTHWESTERN FA AT THIS TIME.
16
&&
.SHORT TERM...(TONIGHT THROUGH SUNDAY)...LINE OF STRONG TO SEVERE
THUNDERSTORMS BEGINNING TO ORGANIZE AHEAD OF THE COLD FRONT THAT IS
MOVING THROUGH MISSISSIPPI AT THIS TIME. THE DYNAMICS WITH THIS
SYSTEM ARE RAPIDLY PULLING AWAY TO THE NORTH AND WIND HAVE GONE
NEARLY UNIDIRECTIONAL RESULTING IN THE HIGHER TORNADO THREAT TO OUR
NORTH. INSTABILITIES WILL DECREASE WITH SUNSET TONIGHT WITH A
RESULTING DECREASE IN THE SEVERE THREAT. THE LINE OF STORMS MAY SLOW
SOMEWHAT AS IT BECOMES STRETCHED OUT FROM SW TO NE THIS EVENING AS
THE LOW MOVES INTO THE GREAT LAKES. THIS MAY CAUSE A LOCALIZED
INCREASE IN THE FLASH FLOOD THREAT AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THIS EVENING AND TONIGHT FOR PORTIONS OF AREA WHERE THE
HEAVY RAIN FELL LAST FRIDAY. THE FRONT WILL MOVE EAST OF THE AREA
SATURDAY MORNING WITH SKIES CLEARING IN THE AFTERNOON. A DRIER AND
COOLER AIRMASS FOLLOWS IN THE WAKE OF THE FRONT. A SHORTWAVE MOVES
THROUGH THE UPPER TROUGH ON SUNDAY AND WILL BRING MORE CLOUDS AND
SLIGHT CHANCE OF RAIN TO THE FORECAST AREA. THIS SHORTWAVE WILL
BRING ANOTHER SHOT OF COOLER AND DRIER AIR TO THE REGION FOR THE
FIRST OF NEXT WEEK. /13
.LONG TERM...(MONDAY THROUGH THURSDAY)...THE UPPER TROUGH
TRANSITIONS EAST OFF THE EASTERN SEABOARD LATE MONDAY INTO TUESDAY
WITH CLEARING SKIES EXPECTED OVER OUR AREA STARTING MONDAY
AFTERNOON. THE GFS AND ECMWF ARE ALSO IN FAIR AGREEMENT BRINGING
SOME MUCH COOLER TEMPS TO OUR REGION SUNDAY THROUGH TUESDAY...WITH
OVERNIGHT READINGS GETTING DOWN INTO THE 30S MOST INLAND AREAS
SUNDAY NIGHT...THEN DOWN INTO THE LOWER 30S OVER THE INLAND COUNTIES
MONDAY NIGHT. OUR FORECAST TEMPS ARE WARMER THAN THE GFS FOR SUNDAY
NIGHT GIVEN SIGNIFICANT AMOUNTS OF MECHANICAL MIXING (DUE TO WIND)
AND CLOUD COVER...AND WE TRENDED JUST A COUPLE DEGREES WARMER THAN
THE GFS FOR MONDAY NIGHT GIVEN WE ARE DEEP INTO THE TRANSITION
SEASON AND THE GFS MAY BE A TAD BIT COOL. STILL...WE WILL HAVE TO
WATCH OUT FOR A FROST OVER THE INLAND AREAS BY MONDAY NIGHT. A
DEEPLY DRY AIRMASS WILL PREVAIL THROUGH LATE NEXT WEEK...SO NO RAIN
WAS PUT INTO THE FORECAST PAST THIS WEEKEND. /05
&&
.MARINE...A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE COASTAL
WATERS TONIGHT...BRINGING A LINE OF SHOWERS AND THUNDERSTORMS AND
INCREASED WINDS/SEAS TO THE MARINE AREA. AS THE FRONT APPROACHES...
WINDS WILL INCREASE TO SCA CRITERIA OVER THE COASTAL WATERS AFTER
MIDNIGHT AND THEN LIKELY CONTINUE JUST ABOVE SCA LEVELS THROUGH
ABOUT 21Z SATURDAY. EXPECT A WINDSHIFT FROM ONSHORE TO OFFSHORE AS
THE FRONT PASSES...PRIMARILY DURING THE EARLY PREDAWN AND EARLY
MORNING HOURS ON SATURDAY. WINDS WILL DECREASE SLIGHTLY OVER AREA
BAYS AND OUT TO 20NMI ON SUNDAY...BUT MAY REMAIN NEAR SCA LEVELS
BEYOND 20 NMI...AND THE SCA MAY NEED TO BE EXTENDED FOR THE OFFSHORE
ZONES...BUT WE WILL MAKE THAT CALL ON A LATER FCST PACKAGE. EXPECT
LIGHT TO OCCASIONALLY MODERATE WINDS AND SEAS MONDAY THROUGH
WEDNESDAY...GRADUALLY SHIFTING FROM NORTHEAST TO SOUTHEAST. /12
&&
.FIRE WEATHER... EXPECT TO SEE A SQUALL LINE MOVE EAST ACROSS THE
FORECAST AREA LATE TODAY AND TONIGHT JUST AHEAD OF THE COLD FRONT.
THE COLD FRONT WILL EXIT EAST OF THE AREA SATURDAY MORNING WITH
NORTHWESTERLY TRANSPORT WINDS AND A DRIER AIRMASS FILTERING IN ON
SUNDAY. DEEPLY DRY AIRMASS WILL RESULT IN MUCH LOWER RH VALUES
SUNDAY...AND WE MAINTAIN A FIRE WEATHER WATCH FOR SUNDAY ACROSS THE
WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATIONS OF
LOW RH. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 72 48 70 / 70 40 10 20
PENSACOLA 64 71 47 69 / 60 60 10 20
DESTIN 64 70 53 71 / 60 60 10 20
EVERGREEN 61 70 43 63 / 70 40 10 20
WAYNESBORO 59 71 41 64 / 60 30 10 20
CAMDEN 60 71 43 62 / 70 30 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: COVINGTON...ESCAMBIA...LOWER BALDWIN...
LOWER MOBILE...UPPER BALDWIN...AND UPPER MOBILE.
FL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 4 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
13.JC
12.DSHazardous weather outlook, Apr 11, 11:18 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 1118 AM CDT FRI APR 11 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1118 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND OVERNIGHT. A COLD FRONT WILL APPROACH OUR REGION DURING THE AFTERNOON HOURS. ISOLATED THUNDERSTORMS...SOME LOCALLY SEVERE...WILL OCCUR OVER INTERIOR SOUTHEASTERN MISSISSIPPI EARLY AND THIS WILL PROGRESS EASTWARD INTO SOUTHWESTERN ALABAMA AS THE DAY PROGRESSES. CURRENTLY...FORECASTERS FEEL THAT THE EVENT COULD POSSIBLY BEGIN AS DAMAGING WIND THREAT AND END WITH YET ANOTHER HEAVY RAINFALL EVENT THAT WOULD TAKE SHAPE FROM MID-EVENING THROUGH OVERNIGHT. SMALL CREEKS AND STREAMS ARE ALREADY NEAR BANKFULL OVER THE EXTREME WESTERN FLORIDA PANHANDLE. THIS SITUATION WILL LIKELY ONLY BE EXACERBATED WITH ANY ADDITIONAL RAINFALL. A FLASH FLOOD WATCH WILL SOON BE ISSUED AND IT WILL BE IN EFFECT THROUGH SUNRISE SATURDAY. IF LARGE DIAMETER HAIL OCCURS...IT WILL MOSTLY BE OVER INTERIOR SOUTHEASTERN MISSISSIPPI AND EXTREME INTERIOR SOUTHWESTERN ALABAMA (WEST OF I-65) DURING THE AFTERNOON AND VERY EARLY EVENING. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT WITH STRONGER STORMS THAT EVOLVE ALONG THE LINE. THE TORNADO THREAT IS LOW...BUT THE LOCAL VERTICAL WIND SHEAR AND ATMOSPHERIC INSTABILITY PROFILE IS SUPPORTIVE OF TORNADOES DURING THE MID AND LATE AFTERNOON...MAINLY WEST OF I-65. THE EVENING AND OVERNIGHT TIMING IS SUCH THAT A THUDERSTORM LINE WILL MOVE EAST OF I-65 BY MID-EVENING AND PROGRESS EAST OF DESTIN BY SUNRISE. RAINFALL TOTALS ARE EXPECTED TO BE ONE TO TWO INCHES WITH ISOLATED TOTALS OF TWO TO FOUR INCHES. THE MAIN CONCERN IS THE SMALLER RIVERS AND CREEKS OVER THE WESTERN FLORIDA PANHANDLE THAT COULD RISE TO NEAR OR OVER BANKFULL IN RESPONSE TO THE HEAVY RAINS. A HIGH RISK OF DANGEROUS RIP CURRENTS CONTINUES ALONG THE BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE TODAY. RIP CURRENTS CAN BE LIFE THREATENING TO ANYONE ENTERING THE SURF. MODERATE ONSHORE WINDS AND SEAS RANGING FROM 4 TO 6 FEET OVER THE MARINE AREA TODAY MAY LEAD TO POTENTIAL HAZARDS FOR THOSE OPERATING SMALLER MARINE CRAFT. .DAYS TWO THROUGH SEVEN...EARLY SATURDAY THROUGH THURSDAY. WITH HIGH PRESSURE STRENGTHENING LATE IN THE WEEKEND...OFFSHORE FLOW INCREASES ALONG WITH MODERATE SEAS...MAINTAINING THE HAZARD FOR RECREATIONAL AND COMMERCIAL BOATING. NO HAZARDOUS WEATHER IS FORECAST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT SHOULD STAY TUNED TODAY FOR POSSIBLE ACTIVATION DUE TO THE POTENTIAL OF SEVERE WEATHER.
In the hours before
Local storm report, Apr 11, 5:35 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 2 N MILLRY 31.66N 88.31W
04/11/2008 WASHINGTON AL STORM CHASER
TREES AND POWER LINES DOWN BETWEEN MILLARY AND SILAS.
&&
KIRKCLocal storm report, Apr 11, 6:13 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
613 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG BLADON SPRINGS 31.73N 88.20W
04/11/2008 CHOCTAW AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS CR-6 NEAR ENTRANCE TO BLADON
SPRINGS PARK. ALSO POWER LINES DOWN IN BLADON SPRINGS.
0530 PM TSTM WND DMG BLADON SPRINGS 31.73N 88.20W
04/11/2008 CHOCTAW AL EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG CR-6 NEAR ENTRANCE TO BLADON
SPRINGS PARK. ALSO POWER LINES DOWN IN BLADON SPRINGS.
&&
KIRKCLocal storm report, Apr 11, 7:34 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
734 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL COFFEEVILLE 31.76N 88.09W
04/11/2008 E0.88 INCH CHOCTAW AL EMERGENCY MNGR
LOTS OF NICKEL SIZE HAIL REPORTED.
&&
JWLocal storm report, Apr 11, 8:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
804 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM LIGHTNING HIWANNEE 31.81N 88.69W
04/11/2008 WAYNE MS LAW ENFORCEMENT
LIGHTNING STRIKE TO WATER MAIN...NO WATER IN HIWANNEE.
&&
JWLocal storm report, Apr 11, 8:09 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
809 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM LIGHTNING 6 W WAYNESBORO 31.67N 88.75W
04/11/2008 WAYNE MS LAW ENFORCEMENT
POWER OUTAGES REPORTED IN BEAT 4 AREA WEST OF WAYNESBORO.
&&
JWSpecial weather statement, Apr 11, 8:40 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 840 PM CDT FRI APR 11 2008 ALZ051>053-MSZ067-076-120215- WASHINGTON-CLARKE-CHOCTAW-GREENE-WAYNE- 840 PM CDT FRI APR 11 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER CHOCTAW AND WAYNE COUNTIES... AT 837 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEAR BOLINGER TO 4 MILES SOUTHEAST OF MULBERRY...AND MOVING EAST AT 20 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... BARRYTOWN...ROBINSON JUNCTION...SMITHTOWN...PIAVE...CULLOMBURG... SMITHTOWN AND BUCKATUNNA THROUGH 915 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR PARTS OF SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:30 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 45 min |
| Apr 11, 8:57 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 99 min |
| Apr 12, 2:32 AM CDT | Marine Weather Statement | MOB | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.